# SDR AWXA200500580

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 44,634 hours, 31,875 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BUR - BURNING SMELL - IMMEDIATELY AFTER TAKEOFF PILOTS REPORTED NOTICEABLE SMELL OR ODOR OF SMOKE.  SMELL APPEARED TO DISSIPATE RAPIDLY THEREAFTER. NOTHING REPORTED EN ROUTE. MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FILTER IAW AWA TASKCARD S2B21003.  MAINTENANCE RAN BOTH ENGINES AT HIGH POWER SETTINGS WITH BLEEDS ON, BLEEDS OFF, PACKS ON PACKS OFF, APU BLEEDS AND PACKS.  COULD NOT DUPLICATE SUSPECTED ODOR/SMELL AIRCRAFT RELEASED TO SERVICE.
